# SDR AALA202010299004

- Difficulty date: July 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 7,207 hours, 800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BATTERY AT WELL UNIT 24 AND 11.4 IS NOT TESTING, PER TASK CARD 2803.  REPLACED WELS UNIT BATTERY AT WCU 11.4 (AALA202010279018) AND WCU 24 (AALA202010299004), PER AMM 33-51-07.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
